# SDR 98ZZZX1091

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861CA
- Make and model: Beech 1900D
- Aircraft serial: UE164
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 30849601
- Condition: Failed
- Location: Lt Engine
- Part time: 1,068 hours
- Component: Woodward
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PROPELLER RPM WENT TO 1,800.  CREW ABLE TO REDUCE RPM TO 1,450, AND RETURNED TO FIELD.  PROPELLER GOVERNOR FAILURE.  REMOVED AND REPLACED PROPELLER GOVERNOR.
